# SDR SWIA201437573

- Difficulty date: May 1, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,297 hours, 30,037 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RUDDER SKIN LT SIDE AT  RS105.0.  C-CHECK, BLENDED OUT DENT ON LT RUDDER SKIN AT RS105, REF SRM.
